Show simple item record

dc.creatorChahbi, Abdellatifes
dc.creatorKabbaj, Samires
dc.date2017-03-23
dc.date.accessioned2025-10-06T15:04:55Z
dc.date.available2025-10-06T15:04:55Z
dc.identifierhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1271
dc.identifier10.4067/S0716-09172014000400004
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/255441
dc.descriptionLet Ti be a complex Hilbert space and B(TT) the algebra of all bounded linear operators on H. We give the concrete forms of surjec-tive continue unital linear maps from B(TT) onto itself that preserves G-partial-isometric operators.es
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.en
dc.relationhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1271/983
dc.rightsCopyright (c) 2014 Proyecciones. Journal of Mathematicsen
dc.rightshttps://creativecommons.org/licenses/by/4.0en
dc.sourceProyecciones (Antofagasta); Vol. 33 No. 4 (2014); 405-413en
dc.sourceProyecciones. Revista de Matemática; Vol. 33 Núm. 4 (2014); 405-413es
dc.source0717-6279
dc.source10.22199/issn.0717-6279-2014
dc.titleOn linear maps that preserve G-partial-isometries in Hilbert spacees
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record